The moduli of curves is stably rational for g ≤ 6

János Kollár, Frank Olaf Schreyer

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)239-242
Number of pages4
JournalDuke Mathematical Journal
Volume51
Issue number1
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The moduli of curves is stably rational for g ≤ 6'. Together they form a unique fingerprint.

  • Cite this